# SDR RRXA002780

- Difficulty date: July 5, 2000
- Submitted: August 16, 2000
- Operation: Air carrier
- Aircraft: N602AL
- Make and model: Doug DC-8-73F
- Aircraft serial: 45991
- Aircraft time: 89,880 hours, 28,582 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Fitting
- Condition: Corroded
- Location: Lt Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT FOUND CORROSION DAMAGE, PITTING AND SMALL AREAS OF GOUGING ON THE LT FLAP LWR MOUNT AT STA 219, DAMAGE EXCEEDED LIMITATIONS IAW DC-8 SRM.  REMOVED DAMAGE, TREATED AND PRIMED AREA IAW DC-8 SRM 51-1-8.  RECEIVED REPAIR AND INSTALLED IAW EO NR 00-186 WITH APPROVED 8110-3 DATED 7-3-00.  (CORROSION DAMAGE RECORDED IN EWA CORROSION PROGRAM).
